# SDR CA960610007

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7603 · Power Lever
- Part: Pin
- Part number: MS20392211
- Condition: Fallen Out
- Location: Power Lever
- Part time: 26,855 hours
- Stage of operation: DE
- Nature of condition: G
- Precautionary procedure: E

## Discrepancy

(CAN)ON DESCENT CREW UNABLE TO REDUCE POWER ON RH ENGINE BELOW 70 PERCENT. POWER LEVER JAMMED, BUT ABLE TO MOVE FREELY BETWEEN 70 AND 100 PERCENT. ENGINE SHUTDOWN, BUT PROP WOULD NOT FEATHER. AIRCRAFT LANDED OK AT HIGHER THAN NORMAL SPEED. INSPECTION FOUND PIN SECURING STOP AND FEATHER PUSH PULL TO THE BELLCRANK ASSEMBLY (P/N 27-61002-001) HAD FALLEN OUT. COTTER PIN HOLDING PIN HAD WORN THROUGH ALLOWING PIN TO FALL OUT. PIN HAD FALLEN BESIDE HYDRAULIC PUMP CAUSING POWER LEVER TO JAM AT 70 PERCENT POSITION. ALL FLEET TO BE EXAMINED. STEEL COTTER PINS TO BE REPLACED WITH STAINLESS STEEL PINS.
